Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 24, NWS Jackson, MS

December 28, 2024Catahoula Parish, Franklin Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Dec 28, 2024, 2:56 PM CST for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2024, 2:56 PM CST (20:56 UTC)
Expired
Dec 28, 2024, 4:00 PM CST
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Catahoula Parish, LA, Franklin Parish, LA

The radar

The Ft Polk radar (KPOE), 157 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 3:27 PM CSTHAIL 1.53 Nw Winnsboro, LAHail of almost golf ball size reported on LA 618. Report via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 7:38 AM CSTTornado WatchSPC7 hr
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2024-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2024-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

063 
WFUS54 KJAN 282056
TORJAN
LAC025-041-282200-
/O.NEW.KJAN.TO.W.0024.241228T2056Z-241228T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
256 PM CST Sat Dec 28 2024

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Catahoula Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...

* Until 400 PM CST.

* At 255 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Rosefield, or 13 miles south of Columbia, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Enterprise around 300 PM CST.
  Jigger around 310 PM CST.
  Liddieville around 315 PM CST.
  Gilbert and Winnsboro around 320 PM CST.
  Crowville around 335 PM CST.
  Bakers around 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3193 9201 3193 9191 3197 9189 3204 9190
      3207 9193 3209 9187 3214 9190 3217 9189
      3218 9183 3224 9177 3229 9177 3236 9169
      3240 9152 3225 9152 3225 9156 3224 9151
      3221 9155 3220 9151 3197 9152 3179 9201
TIME...MOT...LOC 2055Z 232DEG 33KT 3192 9201 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GG
3 follow-up statements
345 
WWUS54 KJAN 282115
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
315 PM CST Sat Dec 28 2024

LAC025-282124-
/O.CAN.KJAN.TO.W.0024.000000T0000Z-241228T2200Z/
Catahoula LA-
315 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTHWESTERN CATAHOULA PARISH IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for northeastern
Louisiana.

&&

LAT...LON 3209 9187 3212 9187 3212 9189 3215 9189
      3218 9183 3224 9177 3229 9177 3236 9169
      3240 9152 3225 9152 3225 9156 3223 9154
      3224 9151 3221 9155 3220 9151 3197 9152
      3197 9189 3204 9190 3207 9193
TIME...MOT...LOC 2114Z 229DEG 38KT 3204 9184 

$$

LAC041-282200-
/O.CON.KJAN.TO.W.0024.000000T0000Z-241228T2200Z/
Franklin LA-
315 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR FRANKLIN
PARISH...

At 314 PM CST, a severe thunderstorm capable of producing a tornado
was located near Jigger, or 11 miles southwest of Winnsboro, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Jigger, Gilbert, Winnsboro, and Liddieville around 320 PM CST.
  Baskin and Crowville around 330 PM CST.
  Bakers around 345 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3209 9187 3212 9187 3212 9189 3215 9189
      3218 9183 3224 9177 3229 9177 3236 9169
      3240 9152 3225 9152 3225 9156 3223 9154
      3224 9151 3221 9155 3220 9151 3197 9152
      3197 9189 3204 9190 3207 9193
TIME...MOT...LOC 2114Z 229DEG 38KT 3204 9184 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GG
035 
WWUS54 KJAN 282127 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
327 PM CST Sat Dec 28 2024

LAC041-282200-
/O.CON.KJAN.TO.W.0024.000000T0000Z-241228T2200Z/
Franklin LA-
327 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR CENTRAL
FRANKLIN PARISH...

At 327 PM CST, a confirmed tornado was located over Winnsboro, moving
northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Winnsboro, Baskin, and Crowville around 330 PM CST.
  Bakers around 340 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3205 9186 3212 9187 3212 9189 3215 9189
      3218 9183 3224 9177 3229 9177 3236 9169
      3240 9152 3225 9152 3225 9156 3223 9154
      3224 9151 3221 9155 3220 9151 3213 9151
TIME...MOT...LOC 2127Z 220DEG 40KT 3215 9175 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

GG
203 
WWUS54 KJAN 282145
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
345 PM CST Sat Dec 28 2024

LAC041-282200-
/O.CON.KJAN.TO.W.0024.000000T0000Z-241228T2200Z/
Franklin LA-
345 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
NORTHEASTERN FRANKLIN PARISH...

At 344 PM CST, a severe thunderstorm capable of producing a tornado
was located over Crowville, or 9 miles northeast of Winnsboro, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bakers around 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3219 9174 3228 9170 3235 9169 3239 9152
      3225 9152 3225 9156 3224 9155 3224 9156
      3223 9154 3222 9154 3221 9155 3221 9154
      3220 9155
TIME...MOT...LOC 2144Z 225DEG 34KT 3227 9162 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 28, 11:49 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Dec 28, 11:49 AM CST, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1149 AM CST Sat Dec 28 2024

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 803 AM CST Sat Dec 28 2024

This update is to include the new tornado watch 718 issued for
central MS along & south of I-20, southwest of Hwy 49 corridor &
portions of northeast Louisiana. There has been an uptick in
convection across the Gulf Coast region along the warm front this
morning, with some supercell structures ongoing across north-
central Louisiana & moving into south-central MS. Based upon
nearly 1000 MLCAPE in JAN 12Z sounding & even more copious thermo
parameters to the southwest & increasingly favorable deep shear,
some severe & low tornado potential exists. The northern &
eastern extent remains a little more questionable but can't be
ruled out. Potential will only increase throughout the morning
hours & into the aftn, so additional future watches & long
duration of watch coverage is likely. /DC/

&&

.DISCUSSION...
Issued at 446 AM CST Sat Dec 28 2024

Through tonight...

Much of our area has been upgraded to a Moderate risk for severe
weather, with a primary threat for tornadoes, some possibly strong
and potentially long tracked, along with damaging winds and some
large hail. An upper trough is progged to eject across the lower
MS valley and will support a surface low and its attendant cold
front. In response, a warm front will surge northward and usher in
mid to upper 60s dewpoints, which will result in ~1500 j/kg of
MLCAPE. Deep shear around 50 to 60 kts overspreads this warm
sector, which will support robust storm development both in the
open warm sector, and along the main line associated with the cold
front. Of note, both the CAPE and shear are above the 90th
percentile in the climatology. In light of this, multiple rounds
of storms are expected with a longer duration event in store.
Initially, supercellular mode is favored over the open warm sector
ahead of the main line. These supercells will be capable of all
hazards, including tornadoes. By the later afternoon and evening
hours, tornado threat should ramp up with the arrival of a 60kt
low level jet and midlevel vorticity max. Surface winds remain
backed out of the southeast over much of the warm sector, while
much of the shear is focused in the low levels, resulting in long,
curved hodographs supportive of potentially strong tornadoes.
Storms are expected to congeal into a QLCS with the arrival of the
cold front, capable of all hazards along with embedded
supercells. Bowing segments orthogonal relative to the shear
vector (SE/NW oriented) will be most favored for severe hazards.
The line is expected to rush quickly and should clear the area
shortly after midnight, bringing an end to the severe threat.

In addition to the severe risk, there is a risk for heavy rain to
cause some localized flash flooding, especially considering previous
rainfall from Thursday and Friday and training storms.  Considering
this, a limited risk has been highlighted, and will message 2-4
inches with locally higher amounts possible. Proximity to the
surface low will also promote a tight pressure gradient across the
area. This along with winds aloft around 50 to 70kts should result
in some stronger wind gusts around 40mph, so a limited risk has been
highlighted in HWO. /SAS/

Sunday through next week (Friday)...

In the wake of the severe weather event today, a mostly quiet long
term period can be expected through the early to mid portion of the
period. Longwave trough/frontal zone will be shifting off to the
east, with sfc ridging & drier air building back in into late
weekend through early next week. This pattern will support
seasonably warm pattern Sunday into early next week. Highs & lows
during this period will be some 8-15F above (highs of 63-72F & lows
44-48F Monday morning & 45-54F Tuesday morning). A fast moving
shortwave trough/sfc low & frontal system will drive in potential
gusty winds on Tuesday but no concerns for storms as PWs will remain
too low for convection. If moisture can be on the uptick, this would
need to be monitored. In the wake of this frontal zone, a cold
1030mb sfc high will dive down out of the Plains into the Gulf
Coast, ushering in near to seasonably cool temperatures. Highs &
lows in the Wednesday to Friday timeframe will be some 2-5F below
(highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday
& Friday mornings with coldest north of Hwy 84 Thursday & northeast
half Friday morning). Widespread frost/freeze looks likely during
this timeframe. /DC/

&&

.AVIATION...
(18Z TAFS)
Issued at 1149 AM CST Sat Dec 28 2024

Still looking at a rough day in aviation later this afternoon with a
mixture of VFR/IFR/LIFR ceilings across multiple TAF sites. Current
radar scans are still showing SHRA & TSRA east of the I-55 corridor.
The fog is continuing to clear and ceilings are still lifting in
southern & central areas in MVFR with several spots lifting to VFR.
The main line of storms will arrive in the late afternoon to early
evening hours & should clear the area shortly after midnight.
Expect some gustier winds as well in any storms & preceding
convection. A wind shift is expected in the wake of the front to
the WNW. In the wake of the front, there is potential for another
round of stratus & fog to return after 29/04-10Z Sunday. Flight
categories of IFR to even as low as VLIFR are psbl, especially for
central to southern TAF sites. Conditions will start to clear to
MVFR/VFR conditions by 16Z Sunday with VFR conditions prevailing
across the forecast area by 18Z Sunday. /SAS/DC/CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       54  66  47  70 /  90   0   0   0
Meridian      54  67  45  68 / 100  10   0   0
Vicksburg     53  67  47  70 /  80   0   0   0
Hattiesburg   58  71  46  73 /  90   0   0   0
Natchez       53  66  48  70 /  70   0   0   0
Greenville    52  64  47  66 /  80  10   0   0
Greenwood     53  65  47  69 /  90  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

SAS/DC/CR

In the hours before

Special weather statement, Dec 28, 10:01 AM CST, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
1001 AM CST Sat Dec 28 2024

MSZ064>066-073-281630-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-
1001 AM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN COVINGTON...NORTHWESTERN
LAMAR...WEST CENTRAL JONES AND EASTERN JEFFERSON DAVIS COUNTIES
THROUGH 1030 AM CST...

At 1000 AM CST, Doppler radar was tracking a strong thunderstorm over
Sumrall, or 13 miles northwest of West Hattiesburg, moving northeast
at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Seminary and Sanford around 1005 AM CST.
  Collins around 1010 AM CST.
  Hebron around 1020 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CST for south central
and southeastern Mississippi.

&&

LAT...LON 3141 8965 3177 8951 3166 8925 3143 8941
      3143 8945 3138 8945 3135 8947
TIME...MOT...LOC 1600Z 205DEG 38KT 3145 8954

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

86
Local storm report, Dec 28, 10:50 AM CST, 4 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1050 AM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     Hail             Dermott                 33.52N 91.43W
12/28/2024  E2.75 Inch       Chicot             AR   Fire Dept/Rescue

            Large hail in town to at least baseball
            size, some possibly larger. Will update with
            additional info and damages later.

&&

CE
Local storm report, Dec 28, 11:00 AM CST, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1100 AM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     Hail             1 NE Mist               33.28N 91.68W
12/28/2024  E1.50 Inch       Ashley             AR   Public

&&

CE
Special weather statement, Dec 28, 12:49 PM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
1249 PM CST Sat Dec 28 2024

MSZ018-019-281945-
Sunflower MS-Bolivar MS-
1249 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 145 PM CST...

At 1249 PM CST, Doppler radar was tracking a strong thunderstorm over
Beulah, or near Rosedale, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pace around 1255 PM CST.
  Mound Bayou, Winstonville, Merigold, Cleveland, and Renova around
  100 PM CST.
  Shelby around 105 PM CST.
  Parchman and Rome around 120 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3399 9066 3399 9046 3397 9045 3367 9045
      3353 9075 3353 9117 3362 9113 3370 9118
      3368 9103 3372 9114 3378 9114 3378 9099
      3385 9107 3393 9101 3396 9108 3396 9097
      3401 9098 3412 9074 3412 9066
TIME...MOT...LOC 1849Z 247DEG 38KT 3379 9097

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86
Local storm report, Dec 28, 1:22 PM CST, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
122 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Tornado          3 ESE Myrick            31.65N 88.95W
12/27/2024                   Jones              MS   Emergency Mngr

            Along Clay Taylor Rd and Pearman Rd, tree
            down on a house, roof lifted and supporting
            brick column shifted and cracked. Trampoline
            and play set blown into a field. TDS was
            noted as well near the Co line associated
            with this damage.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 9:11 PM CSTDense Fog AdvisoryJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more12 hr
Dec 28, 3:13 PM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll62 min
Dec 28, 3:25 PM CSTSevere Thunderstorm WarningJANFranklin, Richland65 min
Dec 28, 3:38 PM CSTSevere Thunderstorm WarningJANCatahoula, Franklin52 min
Dec 28, 3:43 PM CSTSpecial Weather StatementJANRichland62 min
Dec 28, 3:56 PM CSTTornado WarningJANFranklin, Madison, Richland34 min
Dec 28, 4:01 PM CSTSevere Thunderstorm WarningJANMorehouse, Richland35 min
Dec 28, 4:16 PM CSTSpecial Weather StatementJANWest Carroll59 min
Dec 28, 4:20 PM CSTTornado WarningJANEast Carroll, Madison, Morehouse, Richland, West Carroll55 min
Dec 28, 4:26 PM CSTSevere Thunderstorm WarningJANCatahoula, Franklin, Tensas49 min
Dec 28, 4:30 PM CSTTornado WarningJANEast Carroll, Madison60 min
Dec 28, 4:44 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia46 min
Dec 28, 4:57 PM CSTTornado WarningJANEast Carroll63 min
Dec 28, 5:14 PM CSTSevere Thunderstorm WarningJANMadison, Tensas61 min
Dec 28, 5:25 PM CSTSevere Thunderstorm WarningJANEast Carroll, Madison65 min

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.